# SDR SWAA2022072822758

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 231AF UPPER SURFACE LAYER IS DETERIORATING AND FIBERS ARE PEELED. 124-023 / [01] PREPARED AREA FOR REPAIR UPPER SURFACE LAYER IS DETERIORATING AND FIBERS ARE PEELED AT FWD CABIN FLOOR PANEL #231AF AS PER B737 SRM 53-00-50-2R-1;[02] VERIFIED STEP 1;[03] REPAIRED AREA AT FWD CABIN FLOOR PANEL #231AF AS PER B737 SRM 53-00-50-2R-1 MATERIAL USED FIBERGLASS PO#1765618 RESIN PO#1740319;[04] ORDERED AND RECEIVED NEW PANEL 141A5810-163 PO#1772343 REF. TASK CARD TTG8Q00CS288 FOR PANEL INSTALLATION;[05] VERIFIED 4;[06] VOID STEP. A NEW PANEL WAS BOUGHT.
